Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A fifth necessary condition for a strong extremum of the integral $ \int\sp {x\sb 1}\sb {x\sb 0} F(x,y,y')dx$


Author: Oskar Bolza
Journal: Trans. Amer. Math. Soc. 7 (1906), 314-324
MSC: Primary 45K05
DOI: https://doi.org/10.1090/S0002-9947-1906-1500751-8
MathSciNet review: 1500751
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 45K05

Retrieve articles in all journals with MSC: 45K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500751-8
Article copyright: © Copyright 1906 American Mathematical Society